| Model Number |
PS10.0-80SJ265 |
| Health Effect - Clinical Codes |
Inflammation (1932); Pain (1994)
| Date of Event |
01/15/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has been returned and is pending device evaluation.Root cause cannot be confirmed at this time.
Event or Problem Description
Information was received that a revision procedure was performed on (b)(6) 2021.As per the reporter, the patient developed pain at the treated limb and has indications of a periostitis and increased c-reactive protein (crp).Additionally, it was reported that the nail had bony changes.
Event or Problem Description
No additional information was made available.
Additional Manufacturer Narrative
Device records review: a review of device history records for the returned unit confirmed that it met all the required quality inspections and release criteria prior to release.Device evaluation: visual inspection of the returned nail revealed that the distraction rod of the nail had discoloration.This issue is being investigated through the capa process.